MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2050-080
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual, dimensional and functional analysis was performed on the returned device.The reported inflation and deflation issue was not confirmed.The difficulty to remove the protective sheath could not be confirmed as the protective sheath was not returned.It may be possible that the inflation lumen was blocked due to the shaft being bent or entrapped within the anatomy during use resulting in inflation and deflation difficulty; however, this could not be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not reveal any similar incidents.The investigation was unable to determine a conclusive cause for the reported inflation and deflation difficulty.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a lesion with no tortuosity and moderate calcification in the left superficial femoral artery (sfa).The armada 35 balloon was slow to inflate and during deflation, negative pressure was applied for 10 minutes with different syringes and inflation devices, but the balloon never completely deflated and was pulled though the sheath partially inflated.Reportedly, there was resistance noted during removal of the protective sheath.An absolute pro was used to complete the procedure successfully.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6277924
Report Number2024168-2017-00678
Device Sequence Number10895877
Product Code LIT
UDI-Device Identifier08717648155192
UDI-Public(01)08717648155192(17)191031(10)60524G1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue NumberB2050-080
Device Lot Number60524G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2017
Initial Report FDA Received Date01/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight82